Mathematische Annalen

, Volume 311, Issue 1, pp 147–162 | Cite as

\(C^\infty\)-regularity of solutions of the tangential CR-equations on weakly pseudoconvex manifolds

  • Joachim Michel
  • Mei-Chi Shaw
Mathematics Subject Classification (1991): 32F30, 35N10, 32F20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Joachim Michel
    • 1
  • Mei-Chi Shaw
    • 2
  1. 1. Université Du Littoral, Centre Universitaire de la Mi-Voix, F-62228 Calais, France (e-mail: michel@lma.univ-littoral.fr) FR
  2. 2. Department of Mathematics, University of Notre Dame, Notre Dame, IN 46556, USA (e-mail: mei-chi.shaw.1@nd.edu) US

Personalised recommendations